# SDR SWAA950663

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND NR 1 STRINGER WEB CRACKED AT BS 303.9 LEFT SIDE.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
